Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If you have a child who has autism and you believe that it is because of vaccines, then I want to know: Did your child get a high fever after the vaccine injection?

Answer Question
 
ProudSingleMum

Asked by ProudSingleMum at 3:32 AM on Aug. 15, 2009 in Health

Level 5 (60 Credits)
Answers (5)
  • no he never did,he was really good after all his shots
    BUSYLOVINGHIM

    Answer by BUSYLOVINGHIM at 3:34 AM on Aug. 15, 2009

  • no. my twins DID sleep 15 hours straight though. Freaked me out!!! So i woke them up. No fever. Not fussy after the first set, but one was fussy after the second set for about 4 hours after.
    dennysgirl07

    Answer by dennysgirl07 at 3:45 AM on Aug. 15, 2009

  • Why would a shot give a child autism???
    Fevers are common because its the body learning to fight something.
    no none of my kids had fevers
    Anonymous

    Answer by Anonymous at 3:47 AM on Aug. 15, 2009

  • my sisters dd had a really high fever (104-105) after her MMR. She does not have autism .
    KaceesMom

    Answer by KaceesMom at 3:56 AM on Aug. 15, 2009

  • I have two on the spectrum and it was definitely not from vaccines. (if it was, they would ALL have autism)

    There were no fevers, just a lot of sleeping after their vaccines.

    Anonymous

    Answer by Anonymous at 1:57 PM on Aug. 15, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.